# SDR ASAA2023101045569

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,297 hours, 15,725 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT CAUTION ILLUMINATED AFTER TAKEOFF. QRH RESET SUCCESFUL. L SIDE WINDOW HEAT CAUTION LIGHT ILLUMINATED AGAIN AT 500' AGL ON APPROACH. GROUNDED - YES. TURNED L SIDE WINDOW HEAT ON AND WAITED APPROX 30 MINUTES. NO OVERHEAT LIGHT ILLUMINATED. PERFORMED L SIDE WINDOW HEAT BITE CK REF FIM 30-41 TASK 801 NO ACTIVE FAULTS FOUND AND NO FAULTS IN HISTORY. NO PREVIOUS HISTORY PAST 30 DAYS. OK FOR CONTINUED SERVICE.
